I have several questions: First, what is thrush in the mouth? Second, does Advair cause laryngitis? How long does laryngitis last? What do I take to get rid of it?
Thrush (as it relates to asthma) is an infection that can be seen when inhaled medications with corticosteroids (to address inflammation in the lungs) are used. Thrush can be uncomfortable and frustrating. The best thing to do is to try to prevent it.
If you use an inhaled corticosteroid, ALWAYS rinse your mouth out after taking this medication. You should rinse and spit, NOT rinse and swallow. Ask you doctor about using a spacer/chamber with inhalers. Doing these two things should help to reduce the chance for thrush and laryngitis.
Good luck in your quest to learn more about asthma medications! Here are some links that might be helpful to you:
Asthma Maintenance Medications
Don't Be Afraid to Use Your Advair and Symbicort
Thrush (general overview)
Gerri Rivers, AE-C